# SDR DALA2023060104424

- Difficulty date: May 23, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 73,116 hours, 27,685 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 DURING LIGHTNING STRIKE INSPECTION FOUND LIGHTNING STRIKE DAMAGE ON RT WINGLET. CORRECTIVE ACTION: REF ERA 609116-14. (4836031)
